# SDR DALA2017042703432

- Difficulty date: March 27, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 114,522 hours, 14,196 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Clamp
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED SPARKS COMING FROM FWD CARGO BENEATH FLOOR. REPAIRED WIRES THAT WERE DAMAGED DUE TO BROKEN CLAMP AND CHAFFING AT STA 560 WL 105 RBL10. REPAIRED WIRES AS PER SWPM 20-10-13 FOR WIRE HARNESS NEEDS TO BE SECURED. WIRES THAT WERE DAMAGED WERE IDENTIFIED FOR FORWARD CARGO LOADING SYSTEM. OPS CHECK OF SYSTEM AND ALL PDUS WORKED EXCEPT FOR BAY 3 RIGHT PDU. OPEN CIRCUIT FROM CONNECTOR M502 PIN 3 OF 3R PDU TO PIN 27 OF CONNECTOR D43446P COMPLETED SECURING HARNESS OK TO DEFER TO MEL 25-53-01. REPAIRED WIRING AT PIN 3 OF CONNECTOR DM502 PER WDM 25-53-24 & SPWM 20-10 CHECKS GOOD PER AMM 25-53 REMOVED PLACARD CLEARED MEL.
